# SDR ABXA010621

- Difficulty date: November 26, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 53,676 hours, 54,439 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 LEFT WAS CRACKED ON UPPER AND LOWER FLANGE AT STATION 945 FRAME.  REPAIRED AREA IAW DC-9 SRM 53-02.
